# SDR DALA1316633752

- Difficulty date: June 8, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 29670
- Aircraft time: 39,636 hours, 14,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 757-762
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LOWER AFT FUSELAGE STA 757, STA 762 BELOW ANTENNA IS CRACKED AND HAS POSSIBLE CORRISION ON SKIN.  MX REPAIRED IAW ERA 514890-14.
